# SDR SWAA2022110347001

- Difficulty date: September 28, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N210WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34162
- Aircraft time: 59,036 hours, 35,216 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED TRAILING EDGE DEFLECTION CONTROL RIB PANEL LOWER VERTICAL BULB SEAL FITTING CRACKED I/B SIDE / [01] REMOVED AND REPLACED BULB SEAL FITTING AT RT. WING T/E DEFECTION CONTROL RIB PANEL AS [PER B737-7 SRM 51-40-02-0G-0.;[02] VERIFIED 1
